# SDR SWIA201743522

- Difficulty date: June 25, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 31,977 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge
- Condition: Gouged
- Location: Rt Butte Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTTE DOOR 694LB HAS A SMALL GOUGE AT INBOARD FIRST HINGE LUG.   BLENDED OUT DAMAGE, NO DAMAGE ALLOWED ON HINGE FOUND TO BE OUT OF LIMITS. REPLACED HINGE IAW SRM 51-42-06
